IMIS | Flanders Marine Institute
 

Flanders Marine Institute

Platform for marine research

IMIS

Publications | Institutes | Persons | Datasets | Projects | Maps
[ report an error in this record ]basket (0): add | show Printer-friendly version

Répartition verticale des Tuniciers pélagiques au large d'Eilat (Golfe d'Aqaba)
Fenaux, R.; Godeaux, J.E.A. (1970). Répartition verticale des Tuniciers pélagiques au large d'Eilat (Golfe d'Aqaba). Bull. Soc. r. Sci. Liège 39(3-4): 200-209
In: Bulletin de la Société Royale des Sciences de Liège. Société Royale des Sciences de Liège: Liège. ISSN 0037-9565, more
Peer reviewed article  

Available in  Authors 

Keyword
    Marine

Authors  Top 
  • Fenaux, R.
  • Godeaux, J.E.A., more

All data in IMIS is subject to the VLIZ privacy policy Top | Authors